BibTeX record journals/cma/JunKK10

download as .bib file

@article{DBLP:journals/cma/JunKK10,
  author    = {Young Bae Jun and
               Min Su Kang and
               Hee Sik Kim},
  title     = {Fuzzy structures of hyper-MV-deductive systems in hyper-MV-algebras},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {59},
  number    = {8},
  pages     = {2982--2989},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.camwa.2010.02.016},
  doi       = {10.1016/j.camwa.2010.02.016},
  timestamp = {Sun, 28 May 2017 13:24:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cma/JunKK10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics